MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO PERFORMA NON-BRAIDED CATHETER

MERIT MEDICAL SYSTEMS MEXICO PERFORMA NON-BRAIDED CATHETER
Catalog Number 7673-21/B
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that during a renal procedure on removal the tip was found to have broken.The loose part of the tip was retained in the renal pelvis.The tip remains within the patient as she has a uteral stent in and will likely need further treatment.The decision was made that it was not clinically safe to remove the tip at that time and plans are in place to remove the tip during the next procedure.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect medical device has been returned for evaluation.The device was visually and microscopically investigated.The complaint is confirmed.The root cause could not be determined however, it is likely that significant force was applied to the device during clinical use.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
PERFORMA NON-BRAIDED CATHETER
Common Device Name
NON-BRAIDED CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012531600
MDR Report Key21468676
Report Number3011642792-2025-00013
Device Sequence Number3492232
Product Code DQO
UDI-Device Identifier00884450002056
UDI-Public00884450002056
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K943739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7673-21/B
Device Lot NumberI2880895
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown